Home > Research > Publications & Outputs > On the generators of a nilpotent nonassociative...
View graph of relations

On the generators of a nilpotent nonassociative algebra

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

On the generators of a nilpotent nonassociative algebra. / Towers, David.

In: The Quarterly Journal of Mathematics, Vol. 22, No. 4, 12.1971, p. 545-550.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Towers, D 1971, 'On the generators of a nilpotent nonassociative algebra', The Quarterly Journal of Mathematics, vol. 22, no. 4, pp. 545-550. https://doi.org/10.1093/qmath/22.4.545

APA

Vancouver

Author

Towers, David. / On the generators of a nilpotent nonassociative algebra. In: The Quarterly Journal of Mathematics. 1971 ; Vol. 22, No. 4. pp. 545-550.

Bibtex

@article{bfcd2c0bc8084958ab6634cb535a5bbc,
title = "On the generators of a nilpotent nonassociative algebra",
author = "David Towers",
year = "1971",
month = dec,
doi = "10.1093/qmath/22.4.545",
language = "English",
volume = "22",
pages = "545--550",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - On the generators of a nilpotent nonassociative algebra

AU - Towers, David

PY - 1971/12

Y1 - 1971/12

U2 - 10.1093/qmath/22.4.545

DO - 10.1093/qmath/22.4.545

M3 - Journal article

VL - 22

SP - 545

EP - 550

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -